# SDR AALA202408065429

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,613 hours, 17,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR HAS CHECK DOOR PRESSURE ON DOOR PANEL. MAINTENANCE SERVICED THE L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
